# SDR DJFA2012003

- Difficulty date: January 10, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N203FL
- Make and model: Beech 400A
- Aircraft serial: RK123
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, WHILE PERFORMING A BOROSCOPE INSPECTION OF THE HORIZONTAL STABILIZER RIBS, SEVERAL CRACKS WERE FOUND ON SEVERAL RIBS IN THE LT AND RT SIDES OF THE HORIZ STABILIZER.  THE CRACKS WERE FOUND ON THE ATTACHMENT FLANGES FROM THE RIBS WHERE THEY ARE RIVITED TO THE SKIN.  SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
